Top
10
Doctor insights on: Can You Use Tampons After An Iud Insertion

Share
1

1
Can you use tampons after an IUD insertion?

Can you use tampons after an IUD insertion?

Yes: Use of tampons should not increase the risk of complications after an iud. ...Read more

Dr. Miguel Cano
814 doctors shared insights

Intrauterine Device (Definition)

A small object that is inserted into your uterus ...Read more


2

2
Is it possible for me to use tampon after IUD insertion?

Is it possible for me to use tampon after IUD insertion?

Yes: There is no problem using a tampon once an iud is placed. ...Read more

4

4
When do you recommended to have intercourse after an IUD insertion?

When do you recommended to have intercourse after an IUD insertion?

Whenever you like: There are no restrictions on timing of intercourse with an iud. However, it may be appropriate to wait one week if you are using no other form of contraception. ...Read more

5

5
After an IUD insertion, walking gives me cramps and spotting, will that ever go away?

After an IUD insertion, walking gives me cramps and spotting, will that ever go away?

Talk to doctor: It would be best to give the clinic where you had the iud inserted a call. The cramping after iud insertions usually calms down very quickly. If it's been more than 2-3 days and you're having cramping when walking, you need to be seen. ...Read more

6

6
Is it normal to feel not cramping or pain, but a lot of pressure and/or bloated feeling after an IUD insertion?

Is it normal to feel not cramping or pain, but a lot of pressure and/or bloated feeling after an IUD insertion?

Yes: During and after an IUD insertion, it is not uncommon to have the symptoms u describe. The insertion of a foreign body into the uterus usually triggers the release of substances, called prostaglandins, that can cause uterine contractions, resulting in cramps, pressure, or even a bloating sensation. Try taking an NSAID like ibuprofen or naproxen. See ur clinician ASAP should ur symptoms worsen. ...Read more

8

8
Been bleeding for 3 weeks after IUD insertion. What should I do to make it stop?

Contact physician: Spotting and bleeding can be common initially after iud insertion. This will usually resolve over time but i would contact the physician who placed it for advice regarding your personal situation. ...Read more

9

9
How painful is IUD insertion for nulliparous women? What measures can be taken to relieve the pain?

How painful is IUD insertion for nulliparous women?  What measures can be taken to relieve the pain?

IUD: It is one of Common Contraceptive used by women. If it fits well, it does not cause much pain. For 3 months or so it can cause pain and bleeding. You can take NSAID such as advil (ibuprofen) or motrin for pain. There is no such contraindication of IUD for Nulliparous women. ...Read more

See 1 more doctor answer